worldchildfree.org

When does acne flare with Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


So... I'm new to this site and I just don't know what to do. I joined this site because I was looking around at pictures and was reading all of everyone's great support. I really need that right now. I'm a sophomore in college and my acne is so severe I stopped showing up to a lot of my classes. I refrain from looking in mirrors and items where I could possibly see my reflection because it is inevitable that I will cry.

Like when did your flare up happen after you started the medication, how long did it last, and just what was it like in general? My acne is very concentrated along my jawline following all the way from my ears to my chin, and fill in the area all the way up to about an inch and a half below my eyes. It is a completely red mountain range with literally not even a mm of clear skin. I would say I don't know how much worse of a breakout the Murad Acne Complex could give me... but I've learned the hard way that things can always get worse. Thanks for even just reading this far.

They are my biggest concern. Have a great day and I hope that if you have any acne problems that they are resolved soon!..

Comments (9)

Your question was: When does acne flare with Murad Acne Complex?.

Welcome Koyzilla. First off I once had severe acne like yours. Murad Acne Complex is THE answer and the only answer for severe acne. No other medicine or topical cleanser will clear up severe acne. Murad Acne Complex will almost completely eliminate acne. I know it is scary especially when there are some people who feel they had really bad side effects but you have to try it.

I am a petite female and my 3rd course was a pretty high dosage and still I had no bad side effects. The only side effects I had were acne-free skin, dry skin and lips and a little bit of muscle or joint soreness the kind you feel if you worked out a little too hard. I had very severe cystic acne so I am one of the people who did not get completely cured but my acne is nowhere near as severe as it was before my first course. If you can afford it, I recommend sticking with name brand Murad Acne Complex not Sotret or another generic. My doctors say they have noticed the brand working better and with less side effects in some of their patients...

Comment #1

Hi Koyzilla! Welcome! ha haHonestly I totally know how you feel, I want to cry almost every day, and sometimes I do. But I just keep telling myself an answer will eventually present itself.I am also myself going to be starting Murad Acne Complex, sometime either end of november or early december. I was fearing the IB but then I thought to myself... Murad Acne Complex course will last about 5 or 6 months... Ive had acne since I was 13... 6 months is nothing! Before you know it your course will be over. Time will fly if you just keep yourself positive and look forward to the furture.If you need someone to talk to feel free to message me!..

Comment #2

Hi koyzilla,I'm getting ready to start Murad Acne Complex in a few days (assuming an insurance issue gets resolved before my 7-day window expires! *sigh*). I, too, am scared about how bad the intial breakout will be. I've said the same thing many times... that I don't know how much worse it could get, but then I find out that it CAN get worse! So... what I've been trying to do when I start feeling upset is to feel thankful that it ISN'T worse. Since we've seen that it can always get worse, I can still try to be thankful that it isn't worse even when it does get worse.

I was at a hotel washing my face in the sink and crying about the way it looked. I had the TV on in the room and a story came on about a lady who had been in a car fire and was very badly burned. She quite literally had NO face. No skin, no nose, no eyes, no lips... everything gone.

And it hit me then... I'm all upset about the way my face looks, but at least I HAVE a face. And you know what? SHE was just grateful that she was still alive! This line of thinking doesn't work ALL of the time for me. But eventually, I come around and start to feel better. I'm hoping it will help me through the breakout period on Murad Acne Complex as well...

Comment #3

Yo, just started Murad Acne Complex, 2 weeks in... no initial breakout, no side effects cept one... my lips keep cracking and bleeding out of nowhere and I have chapstick on 24/7, but thats perfectly fine with me... I have no real acne right now, just old blemishes and stuff, so it's obviously doing something.. no breakouts, and I'm getting compliments left and right... still, I know ill probly have some breakout pretty soon and thatll all go to hell, but ive gotten a nice glimpse of what clear skin feels like.. it's really really nice, so try the drug and dont be scared because having acne is the worst thing in the world..

Comment #4

My acne is gruesome too, ive done the 1-30 day package then to 30-60 day package and now I'm on the third day of the 60-90 day package and I'm still breaking out... not alot though one or two zits here and there but it's annoying... dont worry stick it thru... remmeber, Murad Acne Complex can only make your skin BETTER in the end, it wont make it worse 100%...

Comment #5

Hey koyzillaI just wanted to lend my support to you - We all know how you feel and we can all relate. I'm 24/female and on day 43 of my Murad Acne Complex course. I take 40 mg on even days, 80 mg on odd days. My dose has been consistent since the start. I had moderate acne (primarily papules & whiteheads) but it didn't leave much of my skin below my eyes untouched. I experienced a pretty significant breakout starting from about day 5 until day 25.

Attending classes & just being in public in general) but I think part of making the decision to go on Murad Acne Complex is acknowledging that your problem with acne is pretty significant, and it's going to make your course a LOT easier if you find some sort of inner peace with that fact. I know it's embarassing, I know it isn't comfortable, but missing class is just cheating yourself out of an education that you deserve. I'm not saying you should throw yourself into social situations where you'll feel uncomfortable, but you have to do what you gotta do to keep living, ya know? Part of that is going to school. Some days are harder then others, but at least while your Murad Acne Complex you know theres a light at the end of the tunnel...

Comment #6

If you take it-make sure that derm puts you on an antibiotic prior, for example, Septra DS to clear you up before using it. In my case when I first blew up-I was AB's for 6 months, then went years without anything-until I got jammed up in college, where I ran into an Murad Acne Complex pusher-wish I never took the stuff, to be honest with you. Beat it off with antibiotics then use topical solutions. I know how bad you feel. It will get better over time...

Comment #7

I was curious about taking the name brand... so far I havent had any side effects with the generic..

Comment #8

That sounds a lot like my acne about 4 months ago. It ruined the second half of my senior year in high school, going to class everyday was torture. I had cystic acne in so many places in that region you described that in some spots the skin wasn't even visible, just red with acne. Trust me it'll get better once on Murad Acne Complex, my skin started producing less oil and thus less acne almost right away. Today I've been on Murad Acne Complex for 3 months, and Ive noticed major improvement, I'm almost completely clear now...

Comment #9


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.